JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEQUENCE SPACES OF OPERATORS ON l2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEQUENCE SPACES OF OPERATORS ON l2
Rakbud, Jitti; Ong, Sing-Cheong;
  PDF(new window)
 Abstract
In this paper, we define some new sequence spaces of infinite matrices regarded as operators on by using algebraic properties of such the matrices under the Schur product multiplication. Some of their basic properties as well as duality and preduality are discussed.
 Keywords
bounded matrix;unbounded matrix;compact matrix;
 Language
English
 Cited by
1.
Spectrum localizations for matrix operators on lp spaces, Applied Mathematics and Computation, 2014, 249, 541  crossref(new windwow)
 References
1.
G. Bennett, Schur multipliers, Duke Math. J. 44 (1977), no. 3, 603-639. crossref(new window)

2.
P. Chaisuriya and S.-C. Ong, Absolute Schur algebras and unbounded matrices, SIAM J. Matrix Anal. Appl. 20 (1999), no. 3, 596-605. crossref(new window)

3.
I. E. Leonard, Banach sequence spaces, J. Math. Anal. Appl. 54 (1976), no. 1, 245-265. crossref(new window)

4.
L. Livshits, S.-C. Ong, and S.-W. Wang, Banach space duality of absolute Schur algebras, Integral Equations Operator Theory 41 (2001), no. 3, 343-359.

5.
S.-C. Ong, On the Schur multiplier norm of matrices, Linear Algebra Appl. 56 (1984), 45-55. crossref(new window)

6.
J. Schur, Bemerkungen Theorie der beschranken Bilinearformen mit unendlich vielen Verander lichen, J. Reine Angew. Math. 140 (1911), 1-28.